# SDR DL767040679

- Difficulty date: July 21, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 59,771 hours, 28,056 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB AFT FLAP TE WEDGE WAS FOUND WITH DAMAGE TO THE LOWER SKIN AND CORE.  REPAIRED IAW ERA 091685-14.
